Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Been Taking Hydoxychloroquine Since Sunday

Been Taking Hydoxychloroquine Since Sunday

Experiencing burning in my stomach and acid reflux. I do take with food. Anyone else have this problem?

A myRAteam Member said:

Try omeprazole I was given that to protect the lining of my stomach as it was/is a strong drug like naproxen is.

posted 7 months ago
A myRAteam Member said:

Always take arthritis meds (including Plaquenil) with food. Might add Pepcid or like drug, but check with Doc This works for me.

posted 7 months ago
A myRAteam Member said:

Omerprazole is a wonder drug!

posted 7 months ago
A myRAteam Member said:

I use Nexium. It's an alternative to Omeprazole. NSAIDS are tough on the stomach lining. It's okay to pop the Tum/Rolaids. I take 3 at a time. It helps and it has calcium. :)

edited, originally posted 7 months ago
A myRAteam Member said:

My pain specialist (also primary doctor) prescribed omeprazole years ago to protect stomach lining from meds she knew I'd be taking. Never had a problem so omeprazole works for me.

posted 7 months ago
Already a Member? Log in
myRAteam My rheumatoid arthritis Team

Want to stay up to date on the latest news and articles about RA?